Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
27 Posts
Discussion Starter · #1 ·
Hi, I have been asked to take both cyclogest and gestone.  I was originally I asked to take it everyday but I asked if this was necessary and was then told that given my hormone levels are high, that every other day should be fine.  I don't want to risk anything so wondered if it's usual for everyone to have gestone injections after a BFP?

Lisa
 

·
Registered
Joined
·
27 Posts
Discussion Starter · #3 ·
Thank you Hopeful Hazel.  The reason I'm asking is that I am feeling dreadful and think it's because I am taking too much progesterone - shots and pessaries.  I feel totally exhausted, headaches and nauseas, but it's got so bad that it's a challenge to move around at all.  I read all of these conditions can be the result of too much progesterone.

 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top